Facebook Pixel
EmpowHER Guest

my. pill

By Anonymous September 14, 2012 - 1:38am
Rate This

I've been taking microgyon 30 for a few years now. This month I started my pill as usual and I missed a pill then took a pill and then missed one again. I have now been bleeding for 3 days but I have taken my pill properly since I've missed it. The bleeding seems to be getting heavier. I have also had unprocted sex during this time before I started bleeding. Please help

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Since you missed a few days without the pill, this might have caused a hormonal change in your body and the bleeding might be due to that.  But, if it continues, you might want to see a doctor.  Also, anytime you missed a pill and have unprotected sex, your chances for pregnancy to occur are higher. 



September 14, 2012 - 3:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!